Suivre
Wendong Wang
Wendong Wang
School of Mathematical Sciences, Dalian University of Technology
Adresse e-mail validée de dlut.edu.cn - Page d'accueil
Titre
Citée par
Citée par
Année
Global existence of weak solution for the 2-D Ericksen–Leslie system
M Wang, W Wang
Calculus of Variations and Partial Differential Equations 51, 915-962, 2014
662014
The C α regularity of a class of non-homogeneous ultraparabolic equations
WD Wang, LQ Zhang
Science in China Series A: Mathematics 52 (8), 1589-1606, 2009
582009
The regularity of weak solutions of ultraparabolic equations
W Wang, L Zhang
Discrete and Continuous Dynamical Systems 29 (3), 1261-1275, 2010
492010
Sufficient conditions on Liouville type theorems for the 3D steady Navier–Stokes equations
G Seregin, W Wang
St. Petersburg Mathematical Journal 31 (2), 387-393, 2020
472020
On the interior regularity criteria and the number of singular points to the Navier-Stokes equations
W Wang, Z Zhang
Journal d'Analyse Mathematique 123 (1), 139-170, 2014
442014
On the uniqueness of weak solution for the 2-D Ericksen-Leslie system
M Wang, W Wang, Z Zhang
Discrete Contin. Dyn. Syst. Ser. B 21 (3), 919-941, 2016
312016
On the interior regularity criteria for suitable weak solutions of the magnetohydrodynamics equations
W Wang, Z Zhang
SIAM Journal on Mathematical Analysis 45 (5), 2666-2677, 2013
312013
Remarks on Liouville type theorems for the 3D steady axially symmetric Navier–Stokes equations
W Wang
Journal of Differential Equations 266 (10), 6507-6524, 2019
182019
Limiting case for the regularity criterion to the 3-D magneto-hydrodynamics equations
W Wang, Z Zhang
Journal of Differential Equations 252 (10), 5751-5762, 2012
182012
From the Q-tensor flow for the liquid crystal to the harmonic map flow
M Wang, W Wang, Z Zhang
Archive for Rational Mechanics and Analysis 225 (2), 663-683, 2017
162017
Blow-up of critical norms for the 3-D Navier-Stokes equations
WD Wang, ZF Zhang
Science China Mathematics 60, 637-650, 2017
162017
REGULARITY OF WEAK SOLUTIONS FOR THE NAVIER–STOKES EQUATIONS IN THE CLASS L(BMO-1)
W Wang, Z Zhang
Communications in Contemporary Mathematics 14 (03), 1250020, 2012
162012
regularity of weak solutions of non-homogenous ultraparabolic equations with drift terms
W Wang, L Zhang
arXiv preprint arXiv:1704.05323, 2017
14*2017
Scaling-invariant Serrin criterion via one velocity component for the Navier–Stokes equations
W Wang, D Wu, Z Zhang
Annales de l'Institut Henri Poincaré C 41 (1), 159-185, 2023
122023
Partial regularity to the Landau-Lifshitz equation with spin accumulation
X Pu, W Wang
Journal of Differential Equations 268 (2), 707-737, 2020
122020
Liouville-type theorems for the stationary MHD equations in 2D
W Wang, Y Wang
Nonlinearity 32 (11), 4483, 2019
122019
Energy identity for approximate harmonic maps from surfaces to general targets
W Wang, D Wei, Z Zhang
Journal of Functional Analysis 272 (2), 776-803, 2017
102017
Remarks on Liouville-type theorems for the steady MHD and Hall-MHD equations
X Chen, S Li, W Wang
Journal of Nonlinear Science 32 (1), 12, 2022
72022
On backward uniqueness for the heat operator in cones
J Wu, W Wang
Journal of Differential Equations 258 (1), 224-241, 2015
72015
On the interior regularity criteria of the 3-D Navier-Stokes equations involving two velocity components
W Wang, L Zhang, Z Zhang
arXiv preprint arXiv:1410.2399, 2014
72014
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20